Best approximations and orthogonalities in $2k$-inner product spaces
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 377-387
Published online June 1, 2006
Seong Sik Kim and Mircea Cramareanu
Dongeui University, University Al. I. Cuza
Abstract : In this paper, some characterizations of representation for continuous linear functionals on $2k$-inner product spaces in terms of best approximations and orthogonalities are given.
Keywords : $2k$-inner product, $2k$-normed space, $2k$-orthogonality, best approximation, proximinal set
MSC numbers : 26D15, 26D99, 46B15, 46B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd